# SDR 2003FA0000717

- Difficulty date: June 6, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: X030004000000
- Part serial: 0007
- Condition: Inoperative
- Location: Flow Control
- Part time: 549 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FLIGHT CREW REPORTED THAT THE LEFT GEAR WAS SLOW TO EXTEND.  MAINTENANCE PERSONNEL TROUBLESHOT SYSTEM AND FOUND LEFT EXTENSION VALVE BAD.  PROBABLE CAUSE IS BELIEVED PARTICIALS INSIDE OF VALVE WHICH PREVENTED FLUID TO FLOW UNRESTRICTED.
